Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 6 > The Beal’s Conjecture (Disproved)
< Back to Volume

The Beal’s Conjecture (Disproved)

Download PDF

Abstract:

Removed due to low scientific quality

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 6)
Pages:
35-37
DOI:
10.18052/www.scipress.com/BSMaSS.6.35
Citation:
"The Beal’s Conjecture (Disproved)", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 35-37, 2013
Online since:
Jun 2013
Export:
Distribution: